# SDR AALA990866

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1764B
- Make and model: Doug MD-11
- Aircraft serial: 48554
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT BULKHEAD 'T' ANGLE AT FLOORLINE IN AND OF RIGHT GALLEY SUPPORT ATTACH (36 INCH TO 42 INCH OUTBOARD OF CENTERLINE).  REPAIRED PER ESO41000, DATED 06/10/99.  (M)
